MAUDE Adverse Event Report: NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER

NELLCOR PURITAN BENNETT MEXICO SA NELLCOR; OXIMETER
Model Number MAXN
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Chest Pain (1776)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use, the oxygen saturation had an inaccurate measurement.The operator followed instructions, using an unopened device within its expiration date, and connected the pulse oximeter sensor to the patient monitor.After 10 hours, the oxygen saturation waveform on the monitor appeared normal, but the displayed value was 79%.The monitoring result was seriously inconsistent with the patient¿s actual condition, leading to abnormal monitoring and posing a significant safety risk.After discovering the issue and reporting it to the physician, bedside blood gas analysis was immediately performed and preparations for endotracheal intubation were made.The bedside blood gas analysis showed an oxygen saturation of 99%.A new pulse oximeter sensor was then used to re-monitor the patient¿s oxygen saturation.After replacing the pulse oximeter sensor, no abnormalities were observed during monitoring, and the patient¿s condition stabilized after monitoring was restored.

Brand Name
NELLCOR
Common Device Name
OXIMETER
Manufacturer (Section D)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX  22225
Manufacturer (Section G)
NELLCOR PURITAN BENNETT MEXICO SA
boulevard insurgentes 19030
tijuana 22225
MX   22225
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24858063
Report Number9610849-2026-00091
Device Sequence Number18401273
Product Code DQA
UDI-Device Identifier20884522041727
UDI-Public(01)20884522041727(17)280630(10)252020160H
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012891
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAXN
Device Catalogue NumberMAXN
Device Lot Number252020160H
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/13/2026
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale